# SDR QXEA2025021800036

- Difficulty date: January 30, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 20,190 hours, 13,323 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 11 SEAT TRACK BETWEEN FRAME 17 AND 20 IS CORRODED. REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK IAW SRM 53-10-10-02-01,
